# SDR DLL13952696

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: P-Dome
- Condition: Corroded
- Location: Fs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND P-DOME CORRODED, LOWER WEB AFT OF FS 1809 STRINGER 1809.  REMOVED CORROSION, FABRICATED NEW SECTION, AND INSTALLED PER SRM 53-11-00 FIG 848.
